Felicia from Maine


Felicia-Maine:
Felicia was always the picture of health. She was actively involved in sports, but baseball was her
favorite. In fact, her team won the County Championship. That was before Gardasil.

In February of 2009, at the age of 16, Felicia received her first, and only, shot of the HPV vaccine Gardasil. Mom was with her in the room.

As they walked back into the reception area, Felicia said she “wasn’t feeling good,” and Mom assured her that she would be all right.

Unfortunately, that was not the case. Felicia passed out cold before she got the chance to take hold of her mother’s arm for support. Felicia had never reacted so violently to any previous vaccination. Her mom, shocked and very frightened, asked the nurses if this had ever happened before. They promptly assured her it had not. During the ride home, they decided Felicia would not take the other two recommended shots.

As it turned out, this was just the beginning of Felicia’s nightmare. That night she woke up feeling dizzy and tried to call out to her mom.
She was not able to do so. The incident lasted approximately 30 minutes.

A few days later, she again became dizzy, sick to her stomach, experienced numbness in one hand, and had stabbing pains in her stomach and
back. She began to experience seizure-like episodes and extreme fatigue. Prior to Gardasil, she regularly slept 6 to 7 hours a night and functioned quite well.

Seven months, several doctor visits and ‘normal’ test results later, Felicia began to see some improvement. The doctors failed to see any connection between the sudden onset of these symptoms and the vaccine. Their opinion was ‘panic attacks,’ or anxiety. Mom knew better, nothing had ever phased her daughter.

Currently, Felicia’s dizziness isn’t so bad, the stomach and back pain are still there. New symptoms are showing up, though. She now has headaches, acne, and irregular menses. These are all things she had no problem with prior to taking that one shot of Gardasil.

Felicia’s mother is scared, she wakes up every morning wondering what will be next. She doesn’t want to see, or hear of another girl that has to
suffer the side effects of this vaccine.

Written by Norma Erickson, Vaccines Examiner

Comments

  1. Jessica Dussault says:

    Felicia from Maine I am Jessica from Maine and my daughter has had hives, joint pain and worse from the Gardasil vaccine. I wish I knew how to contact you.

  2. kevin hemrick says:

    ya mean, the doctors thought otherwise?! so, I guess that means they don’t want to be responsible because they think the drug is such a “wondercure”, that it doesn’t cause the symptoms and whatnot? did they not look further into this, or what? i’m really steamed about this and the more I read stories like this, the less I would trust ANY doctor for ANYTHING!

Speak Your Mind

*

*